Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The cohomology ring of a smooth manifold
HTML articles powered by AMS MathViewer

by James B. Carrell PDF
Trans. Amer. Math. Soc. 136 (1969), 489-498 Request permission
References
  • Carl B. Allendoerfer and James Eells Jr., On the cohomology of smooth manifolds, Comment. Math. Helv. 32 (1958), 165–179. MR 102073, DOI 10.1007/BF02564577
  • Roger Godement, Topologie algébrique et théorie des faisceaux, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1252, Hermann, Paris, 1958 (French). Publ. Math. Univ. Strasbourg. No. 13. MR 0102797
  • J. Milnor, Differential topology, mimeographed notes, Princeton Univ., Princeton, N. J., 1958. —, Morse theory, Princeton Univ. Press, Princeton, N. J., 1963.
  • Shlomo Sternberg, Lectures on differential geometry, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. MR 0193578
  • Hassler Whitney, Geometric methods in cohomology theory, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 7–9. MR 19305, DOI 10.1073/pnas.33.1.7
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.45, 57.00
  • Retrieve articles in all journals with MSC: 53.45, 57.00
Additional Information
  • © Copyright 1969 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 136 (1969), 489-498
  • MSC: Primary 53.45; Secondary 57.00
  • DOI: https://doi.org/10.1090/S0002-9947-1969-0235482-9
  • MathSciNet review: 0235482